# SDR ABXA9800819

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 564585717
- Condition: Cracked
- Location: Cargo  Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEB IS CRACKED AT UPPER AFT CORNER AND FLANGE IS BROKEN AT DOOR PAN.  REPAIRED INNER SKIN, CARGO DOOR IAW ABX REA D852-24277MR.
